# SDR FDEA201008203056

- Difficulty date: August 20, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00395
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD CARGO - EXISTING REPAIR AT LOWER FRAME STA 1099, "X" = -38 TO "X" = -48. EXISTING REPAIR AT FWD CARGO LOWER FRAME STA 1099, "X" = -38 TO "X" = -48   EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW ANY APPROVED DATA. EXISTING REPAIR FOUND TO BE ACCEPTABLE IAW EA 8-5310-  143711, TITLE: FUSELAGE - MAIN FRAME - FWD CARGO FLOORBEAM SPLICE REPAIR AT STA 1099 AT  X = -43. EO NR 8-5100-7-5001 A7 PART 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
